# SDR QXEA200602693

- Difficulty date: September 29, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 19,420 hours, 28,048 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - LEFT ELEVATOR UPPER SKIN ON HORN HAS MANY SMOKING AND LOOSE RIVETS AND HAS SKIN DAMAGE.  REPAIRED IAW RD8-55-324.
